Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




3103 Publications

2014 | Conference Paper | IST-REx-ID: 2177
H. Edelsbrunner and S. Parsa, “On the computational complexity of betti numbers reductions from matrix rank,” in Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms, Portland, USA, 2014, pp. 152–160.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2178 | OA
D. Haws, A. Martin del Campo Sanchez, A. Takemura, and R. Yoshida, “Markov degree of the three-state toric homogeneous Markov chain model,” Beitrage zur Algebra und Geometrie, vol. 55, no. 1. Springer, pp. 161–188, 2014.
View | DOI | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 2179 | OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Local semicircle law with imprimitive variance matrix,” Electronic Communications in Probability, vol. 19. Institute of Mathematical Statistics, 2014.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 2180 | OA
A. Bellet, A. Habrard, E. Morvant, and M. Sebban, “Learning a priori constrained weighted majority votes,” Machine Learning, vol. 97, no. 1–2. Springer, pp. 129–154, 2014.
View | DOI | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 2184 | OA
M. Čadek, M. Krcál, J. Matoušek, F. Sergeraert, L. Vokřínek, and U. Wagner, “Computing all maps into a sphere,” Journal of the ACM, vol. 61, no. 3. ACM, 2014.
View | DOI | Download Preprint (ext.)
 

Search

Filter Publications